# SDR CA121112006

- Difficulty date: November 7, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 414
- Engine: Cont TSIO520NB
- Propeller: Hartzl PHCC3YF2
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: AEC631397
- Condition: Cracked
- Location: Nr 4
- Part time: 1,124 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING TROUBLESHOOTING, DIFFERENTIAL COMPRESSION TEST AND CYLINDER LEAKAGE TEST.  FOUND CYLINDER LEAKING AIR FROM AREA OF COOLING FINS ON THE EXHAUST PORT. VISUAL INSPECTION FOUND INTERNAL CRACK EXHAUST PORT OF CYLINDER WITH EXHAUST REMOVED.
